MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBOLD SOFT; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION EMBOLD SOFT; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001394250060600
Medical Device Problem Codes Break (1069); Premature Activation (1484); Difficult to Remove (1528); Failure to Advance (2524); Malposition of Device (2616); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the coil inadvertently deployed outside of the target lesion, requiring additional intervention.An embold soft 6x60 was selected for use to treat a type two endoleak.The target lesion was mildly tortuous.When the embold coil was inserted, the device began to buckle and was reportedly hard to push.The physician began to pull back the device, at which point the coil snapped and detached.The physician attempted to snare the coil, but the coil appeared to fray and come apart.To prevent the coil from migrating down the leg, a stent was placed across the iliac.The patient was expected to fully recover.

Brand Name
EMBOLD SOFT
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21315408
Report Number2124215-2025-04477
Device Sequence Number20886426
Product Code KRD
UDI-Device Identifier00191506026554
UDI-Public00191506026554
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K230706
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001394250060600
Device Catalogue NumberM001394250060600
Device Lot Number0033412741
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Initial Report FDA Received Date02/05/2025
Date Device Manufactured02/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite